# SDR IPXA2023112750323

- Difficulty date: November 11, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 35,702 hours, 21,320 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: SRM5360710I1149N
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: WTB STRUCTURE - FRAME WTB STRUCTURE BETWEEN STA. 1180 AND 1240. RBL 63 IS EXFOLIATED. INSTALLED WEB STA.1180 TO 1240 RH, 6 EA STIFFENERS BETWEEN STA.1187 TO 1235, ANGLES 1180 RBL 63 AND STA 1200 RBL 63 AND FRAME STA 1220 RBL 63 I.A.W SRM 51-40-02-0G.- VERIFIED WEB STA.1180 TO 1240 RH, 6 EA STIFFENERS BETWEEN STA.1187 TO 1235, ANGLES 1180 RBL 63 AND STA 1200 RBL 63 AND FRAME STA 1220 RBL 63 I.A.W SRM 51-40-02-0G.-INSTALLED. REVIEWED
